# SDR CA071001003

- Difficulty date: September 29, 2007
- Submitted: October 24, 2007
- Operation: General aviation
- Make and model: Dhav DHC6300
- Engine: Pwa PW123
- Propeller: Hamstd 14SF23
- System (JASC): 3310 · Flight Compartment Lighting
- Part: Power Supply
- Part number: 18271
- Part serial: 4596
- Condition: Damaged
- Location: Cockpit Lights
- Part time: 7,521 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

(CAN) DURING CRUISE, THE INTERNAL COCKPIT LIGHTING WAS SWITCHED ON, OVERHEAD PANEL LIGHTS DID NOT ILLUMINATE. OVERHEAD PANEL LIGHT CIRCUIT BREAKER WAS OBSERVED AS TRIPPED. CIRCUIT BREAKER WAS RESET. A FEW MINUTES LATER A SUSPECTED ELECTRICAL BURNING SMELL WAS OBSERVED.  F/A 1 WAS CONTACTED AND ASKED TO COME TO THE FLIGHTDECK. F/A 1 CONFIRMED THE SMELL AND STATED IT WAS STRONGER NEAR THE WARDROBE. QRH ACTIONS FOR FIRE/SMOKE UNKNOWN SOURCE WERE CARRIED OUT. A UNSCHEDULED LANDING COMPLETED. ENGINEERING INVESTIGATION REVEALED THAT THE NR 2 DC POWER SUPPLY EXHIBITED SIGNS OF OVERHEATING, AND DAMAGE DUE TO POSSIBLE EXCESSIVE CURRENT DRAW. UNIT ALSO HAD STRONG BURNED SMELL. THE NR 2 DC POWER SUPPLY WAS REPLACED IAW THE AIRCRAFT MM 33-10-00. (TC NR 20071001003)
